CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Lie symmetries of soliton equations with self-consistent sources via source generation procedure 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2009, 卷号: 357, 期号: 1, 页码: 201-213
Authors:  Hu, Juan;  Qian, Xian-Min;  Tam, Hon-Wah
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
KP equation  Sawada-Kotera (SK) equation  Differential-difference KP equation  Lie symmetries  Self-consistent sources  Source generation procedure